# SDR CKSA95154

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45816
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5615328
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 59,357 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-CHECK INSPECTION, FOUND LEFT LONGERON 24 CRACKED IN FORWARD BOLT CUTOUT.  REPAIRED CRACK PER DC-8 SRM 53-2-2 FIGURE 6, SHEET 1.  INSTALLED HI-LOCK FASTENERS PER 51-1-20D.  (M)
